Cart (Loading....) | Create Account
Close category search window
 

Authors Reply to “Comments on ‘On the Existence of Stable, Causal Multipliers for Systems With Slope-Restricted Nonlinearities’”

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Turner, M.C. ; Dept. of Eng., Univ. of Leicester, Leicester, UK ; Kerr, M. ; Postlethwaite, I.

In this reply, we show that, in certain cases, the analysis approach given by Turner et al. does indeed give “superior” results to that given by Park. We also show, briefly, how the analysis approach given by Turner et al. can be enhanced by considering both Zames-Falb and Popov multipliers (as in the papers by Jonsson and Turner and Kerr).

Published in:

Automatic Control, IEEE Transactions on  (Volume:57 ,  Issue: 9 )

Date of Publication:

Sept. 2012

Need Help?


IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.